# SDR AUS20020335

- Difficulty date: April 2, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Condition: Failed
- Location: Lt Engine
- Part time: 2,884 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE ELECTRONIC CONTROL UNIT (EEC) SUSPECT FAILED.
